MAUDE Adverse Event Report: Arthrex, Inc. SUTURETAPE 0.9mm w/2 Curved NDLs WH/BLK; POLYETHYLENE SYNTHETIC SUTURE

Arthrex, Inc. SUTURETAPE 0.9mm w/2 Curved NDLs WH/BLK; POLYETHYLENE SYNTHETIC SUTURE
Model Number SUTURETAPE 0.9mm w/2 Curved NDLs WH/BLK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 9 sep 2026, it was reported by an arthrex employee via email that a ar-7572-02 str tp 0.9mm w/2 crvd 26.5mm ndls wh/blu and a ar-7572t-02 suturetape 0.9mm w/2 curved ndls wh/blk 's suture broke.This was discovered upon inspection after knot tying, rendering the repair unsuccessful.This occurred during a knee ligament and meniscus repair procedure where the devices were used to repair the ligaments and the meniscus within the knee joint.There were no anomalies observed during the suturing and knot-tying process, and it appears the tape broke when tension was applied to the tissue.The surgery was completed successfully by using a product with the same part number.All of the product/fragment was removed, and nothing remains in the patient.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SUTURETAPE 0.9mm w/2 Curved NDLs WH/BLK
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50867055
Report Number1220246-2026-04859
Device Sequence Number10715088
Product Code GAT
UDI-Device Identifier00888867404557
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURETAPE 0.9mm w/2 Curved NDLs WH/BLK
Device Catalogue NumberAR-7572T-02
Device Lot Number15221531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown